# SDR AALA201911219025

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 33,764 hours, 13,106 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: Y192
- Part serial: H03428
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 20,480 hours, 7,013 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING EMER GEN TEST ESS/TR FAILED AMBER XX 'S AMPS. MAINTENANCE REMOVED AND REPLACED ESS/TR IAW AMM 24-34-51. OPS CHECK NORMAL.
